# SDR DXTA2022091970560

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 120
- Aircraft serial: 6800235
- Aircraft time: 12,514 hours, 8,408 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: 99147131
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT DOOR SEAL: DURING FLIGHT AT 23,000FT  PAX NOTIFIED US THAT THERE WAS A LOUD NOISE COMING FROM THE LAV. I WENT BACK TO LAV AND THERE WAS A LOUD HIGH PITCH NOISE COMING FROM THE UPPER RIGHT PORTION OF THE EMERGENCY EXIT DOOR WHEN FACING THE IT. WHEN IN THE FRONT PORTION OF THE CABIN AREA YOU COULD NOT HEAR IT BUT IN LAST 2 SEATS THE NOISE WAS VERY PROMINENT. // SIGNOFF// REMOVED AND REPLACED EMERGENCY EXIT DOOR SEAL IAW CE-680 MM 52-20-00. OFF P/N: 9914713-1 S/N:N/A ON P/N: 9914713-1 S/N:43486 REINSTALELD ORGINAL EMERGENCY DOOR IAW CE-680 MM 52-20-00 AND ACCOMPLISHED EMERGENCY DOOR PRESSURIZATION AND LEACK CHECK PASS. NO LEAK DETECTED AT THIS TIME. WORK DONE IAW CE-680 MM 21-30-00.
